# SDR AALA20121126002

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SEAT TRACK FROM STATIONS 728 TO 729 CORRODED.  INSTALLED PLUG REPAIR PER AARD 53-20-00-10.
